# SDR SWAA2023090196242

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 78,195 hours, 46,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SIDE EMERGENCY EXIT SLIDE IS HANGING DOWN FROM BOTTOM.<[01] PERFORMED FORWARD SERVICE DOOR ESCAPE SLIDE REPACK PER MT 725-61-06-FS.
